| Model Number |
35304 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Urinary Tract Infection (2120)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the patient stated the external 36 mm spirit catheters allegedly caused a urinary tract infections.However, there was no treatment by a medical doctor, and no medical intervention was reported.
Event or Problem Description
It was reported that the patient stated the external 36mm spirit catheters allegedly caused a urinary tract infections.However, there was no treatment by a medical doctor, and no medical intervention was reported.
Additional Manufacturer Narrative
The reported event could not be confirmed.It was unknown whether the device had met specifications due to no sample was returned for evaluation.The product was used for treatment purposes.A potential failure mode could be ¿biocompatibility¿ with a potential root cause of ¿materials not biocompatible¿.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "contraindication do not use on irritated or compromised skin.Precaution do not use if allergic reaction occurs.For good hygiene, change catheter daily.Use of a single device for longer periods than 24 hours may increase the risk of complications.Directions: to apply wash penis with mild soap and warm water.Dry thoroughly.Trim pubic hair if necessary.Unroll self-adhering catheter over penis.Gently squeeze the catheter to properly seal adhesive to the skin.Important: wear: time may be significantly reduced if adhesive is not properly sealed to the skin.Connect to drainage device.Directions: to remove gently roll catheter off the penis.Note: if necessary, apply a warm wet compress (such as a wet washcloth) around the catheter to help loosen the adhesive.".